Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 9, Pages 177–191 (Mi zvmmf2191)  

The numerical realization of a variational inequality in the dynamics of elastoplastic bodies

B. D. Annin, V. M. Sadovskiĭ

Novosibirsk, Krasnoyarsk

Full text: PDF file (1514 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:9, 1313–1324

Bibliographic databases:
UDC: 519.6:517.97
MSC: Primary 74S30; Secondary 74C05
Received: 16.03.1995
Revised: 30.01.1996

Citation: B. D. Annin, V. M. Sadovskiǐ, “The numerical realization of a variational inequality in the dynamics of elastoplastic bodies”, Zh. Vychisl. Mat. Mat. Fiz., 36:9 (1996), 177–191; Comput. Math. Math. Phys., 36:9 (1996), 1313–1324

Citation in format AMSBIB
\Bibitem{AnnSad96}
\by B.~D.~Annin, V.~M.~Sadovski{\v\i}
\paper The numerical realization of a variational inequality in the dynamics of elastoplastic bodies
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 9
\pages 177--191
\mathnet{http://mi.mathnet.ru/zvmmf2191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417918}
\zmath{https://zbmath.org/?q=an:0940.74503}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 9
\pages 1313--1324
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WV10400015}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2191
  • http://mi.mathnet.ru/eng/zvmmf/v36/i9/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:191
    Full text:80
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022